# SDR ABXA2023040346

- Difficulty date: March 31, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N390CM
- Make and model: Boeing 767381
- Aircraft serial: 32973
- Aircraft time: 52,787 hours, 23,377 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Valve
- Part number: 7732887810
- Part serial: MK3204
- Condition: Sticking
- Location: Rt Engine
- Part time: 2,228 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

R ENGINE BLEED OFF EICAS MESSAGE DURING TAXI. AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. MAINTENANCE REMOVED PRSOV IAW AMM 36-11-09. INSTALLED NEW SERVICEABLE R/H PRSOV ON #2 ENGINE IAW B767 AMM 36-11-09 A/C REMAINS NO ETOPS OPS CHK GOOD. AIRCRAFT RETURNED TO SERVICE.
